# SDR DL73S961383

- Difficulty date: June 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N323DL
- Make and model: Boeing 737232
- Aircraft serial: 23095
- Engine: Pwa JT8D15A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER T/O AND CLIMB THROUGH 18,000 MSL NOTED OIL ODOR FROM AIRCOND, FWD LAV SMOKE ALARM SOUNDED.  TURNED OFF LT PACK, ALARM STOPPED AND OIL SMOKE CEASED.  PERFORMED DUCT BURN-OUT PER MM, PERFORMED BREATHER PRESS CK.  BREATHER PRESS CHECK, OK.  REPLACED NR 2 ENG.
